Multipoint geometry in crystallography
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1992), pp. 64-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_5_a6,
author = {V. A. Pelykh and V. Ya. Skorobogat'ko},
title = {Multipoint geometry in crystallography},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {64--73},
year = {1992},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_5_a6/}
}
V. A. Pelykh; V. Ya. Skorobogat'ko. Multipoint geometry in crystallography. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1992), pp. 64-73. http://geodesic.mathdoc.fr/item/IVM_1992_5_a6/